MathSciNet Relay Station
MathSciNet bibliographic data
MR2428318 65R20 (45L05)
Yusufoğlu, Elçin A homotopy perturbation algorithm to solve a system of Fredholm-Volterra type integral equations. Math. Comput. Modelling 47 (2008), no. 11-12, 1099–1107.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement